# SDR 2001FA0000399

- Difficulty date: September 1, 2001
- Submitted: October 16, 2001
- Operation: General aviation
- Aircraft: N8734Z
- Make and model: Cessna P206D
- Aircraft serial: P2060534
- Engine: Cont IO520*
- System (JASC): 2710 · Aileron Control System
- Part: Bracket
- Condition: Mismanufactured
- Location: Aileron Pulley
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, THE ABSENCE OF THE SAFETY COTTER PIN (-23) WAS NOTED (PORT SIDE) (AILERON PULLEY BRACKET) CONSTRUCTION OF THE BRACKET WAS SUCH THAT A COTTER PIN COULD NOT HAVE BEEN INSERTED AT THE FACTORY. (SEE DIAGRAM)
